# SDR 95ZZZX1966

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1568G
- Make and model: Beech 1900C
- Aircraft serial: UC58
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7003180901
- Condition: Burned
- Location: Yaw Damper
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CREW REPORTED SMOKE COMING INTO COCKPIT AND CIRCUIT BREAKER (YAW DAMPER SERVO) TRIPPED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED YAW DAMPER SYSTEM AND FOUND YAW DAMPER COMPUTER BURNED.  SYSTEM WAS DISABLED DEFERRED.
